# SDR SWAA2023100699045

- Difficulty date: September 11, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 49,352 hours, 25,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BS 500D ON STRUCTURE BODY FAIRING AT LT SIDE 2023-575308<[01] REPLACED SUPPORT ANGLE AND FASTENERS;LOCATED BS 500D ON STRUCTURE BODY FAIRING AT LT SIDE. IAW B737-700;SRM 51-10-02-0G-0 ITEM 9;SRM 51-40-02-0G-0.AND DWG 116A3010 SHEET 40 REV- DWG 149A7101 SHEET 7 REV- DWG 116A3110 SHEET 8 REV-.SEE INDIVIDUAL SIGN OFF BELOW.;[02] VLADIMIR MIRANDA (TECHNICIAN); 23-SEP-2023 16:56 UTC  REPLACED SUPPORT ANGLE AND FASTENERS;LOCATED BS 500D ON STRUCTURE BODY FAIRING AT LT SIDE. IAW B737-700;SRM 51-10-02-0G-0 ITEM 9;SRM 51-40-02-0G-0.AND DWG 116A3010 SHEET 40 REV- DWG 149A7101 SHEET 7 REV- DWG 116A3110 SHEET 8 REV-.SEE INDIVIDUAL SIGN OFF BELOW.
